# SDR UPS99230724

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ANGLE CRACKED ON AFT SIDE OF FRAME BS 560 STR 17 L.  ANGLE REPLACED IAW SRM 51-40-03 FIG 1 & SRM 53-10-02.
